# SDR UALA2010102803963

- Difficulty date: October 26, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,840 hours, 6,232 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN DOOR 2L & R ALONG GALLEY WALL 1 LIGHT INOP.  RELAMPED. OPS CHECKED NORMAL.
